Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
destiny1682

Doxy and retin-a???

Hello guys,

Ive had moderate acne ever since i was 14, now Iam 25. About 2 months ago I broke out like crazy out of no where, went to the dermatologist and now iam on 100 mg of Doxycycline and retin A. I was expecting a purged period with crazy amounts of pimples with dry skin. However, it has been a week and no new pimples at all, and my skin isnt even dry. Does this mean that it is not working? I plan on continuing to use this till my next appt. in 3 weeks. My face right now has more redmarks left over from all the cystic acne a month ago. I plan on starting to drink ACV. My husbands graduates from Officer Candidate School frm the army, and I was hoping to be clear by April 8. Any advice or comments will be great!!!

Share this post


Link to post
Share on other sites

I took Doxy (Doryx) for about 3-4 months along with Tazorac 1% cream and Benzaclin. I used Retin-A like a year ago until that didn't work anymore.

Uhmmm....I do think I had an initial break out from the Doryx. Actually I do remember becuase I complained to my derm about it. i told him it wasn't working and he said that it is the medicine bringing everything out. I didn't get dry on it, however. And the breakout didn't come until about 3 weeks after I started it. Sorry to break the bad news to you but there's always hope that you may not have that intial breakout.

Check out my blog.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×